Nonlinear Programming Packages

DONLP2 Author Prof. Dr. Peter Spellucci
Numerical Analysis Group
Department of Mathematics
Technical University Darmstadt
Schloßgartenstraße 7, D-64289 Darmstadt, GERMANY
Room: 2d/347, Tel.: +49 / 6151 / 16 / 2293, Fax: +49 / 6151 / 16 / 4424
Language FORTRAN
Algorithm sequential quadratic programming method incorporating the exact l1- merit function and a special BFGS quasi-Newton approximation to the Hessian
Input Format  
Modeling Languages link AMPL
Commercial Status free for academic use only
commercial usage needs licensing
Platform Any machine with a reasonable amount of memory and a Fortran compiler.
Remarks DONLP2 is a Fortran package designed to solve the nonlinear programming problem: the minimization of a smooth nonlinear function subject to a set of constraints on the variables.
The problem is assumed to be stated in the following form:
minimize f(x)
subject to
g(x) >= 0
where f(x) is a smooth (nonlinear) function, h(x) is a vector of p smooth constraint functions and g(x) is m-vector of smooth nonlinear constraint functions. Lower and Upper bounds on the variables are identified by a special indicator array.
DONLP2 treats all matrices as dense.
References Spellucci, P., (1985) Sequential quadratic programming: Theory, implementation, problems. in: Beckmann, M.J., Gaede, K.W., Ritter, K., Schneeweiss, (Eds.) Methods of Operations Research. vol.53, 1985, pp.183-213.
Spellucci, P., (1993a) Numerische Verfahren der Nichtlinearen Optimierung. Basel, Birkhauser, 1993.
Spellucci, P., (1993b) A new technique for inconsistent QP-problems in the SQP-method. Preprint 1561, Technical University at Darmstadt, Department of Mathematics, 64829 Darmstadt, Germany, 1993.
Spellucci, P., (1994) A simplified SQP method with equality constrained subproblems. Technical University at Darmstadt, Department of Mathematics, 64829 Darmstadt, Germany, 1994.
P. Spellucci, An SQP method for general nonlinear programs using only equality constrained subproblems, Mathematical Programming (82)3 (1998) pp. 413-448
P. Spellucci: A new technique for inconsistent QP problems in the SQP method . To appear in Math. Meth. Oper. Res., Vol. 47, (1998)